KAGAKU KOGAKU RONBUNSHU
Online ISSN : 1349-9203
Print ISSN : 0386-216X
ISSN-L : 0386-216X
Flow Pattern at a Two-Dimensional, Right-Angled, T-Shaped Confluence
Yosuke KawashimaMasayoshi NakagawaSatoru Iuchi
Author information
JOURNALS FREE ACCESS

1982 Volume 8 Issue 6 Pages 664-670

Details
Abstract

Flow patterns due to confluence in a two-dimensional, right-angled, T-shaped flow section were solved numerically by using a k-ε turbulence model. The calculated results were compared with experimental results in respect of macroscopic characteristics of confluent flow, and the applicability of the k-ε model to confluent flow was investigated. Calculations were carried out for cross-sectional area rations of 1.0 and 2.0 and for flow rate ratios of 0.1, 0.3, 0.5, 0.7, and 0.9. Reynolds number downstream, with W1 as a characteristic length, was 25000 (W1 : width of main pipe).
It was shown that the calculated results agreed well with the experimental results.

Information related to the author
© by THE SOCIETY OF CHEMICAL ENGINEERS, JAPAN
Previous article Next article
feedback
Top